# SDR AALA202212225376

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 49,150 hours, 24,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MID CABIN LEFT EMERGENCY POWER SUPPLY UNIT BATTERY INOPERATIVE. REPLACED BATTERY PER AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
